# SDR SWIA202157600

- Difficulty date: January 25, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL  FS810 NEEDS CLEANING AND EVALUATIONING ( FLAGGED DOT 402 )     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED RH SEAT RAIL AT FS 785.15 THRU FS853.00 UTILIZING PN 20276 PO# 00013626 IAW CRJ700 SRM  51-40-11, 51-42-02  AND AMM 53-00-49
